Skip to Main content Skip to Navigation
New interface
Journal articles

On Microfoundations of Yaari's Dual Theory of Choice

Abstract : We show that Yaari’s dual theory of choice under risk may be derived as an indirect utility when a risk-neutral agent faces financial imperfections. We consider an agent that maximizes expected discounted cash flows under a bid-ask spread in the credit market. It turns out that the agent evaluates lotteries as if she were maximizing Yaari’s dual utility function. We also generalize the dual theory of choice for unbounded lotteries.
Document type :
Journal articles
Complete list of metadata
Contributor : Spire Sciences Po Institutional Repository Connect in order to contact the contributor
Submitted on : Thursday, March 3, 2022 - 11:08:48 AM
Last modification on : Wednesday, August 24, 2022 - 11:08:52 AM




Sergei Guriev. On Microfoundations of Yaari's Dual Theory of Choice. Geneva Risk and Insurance Review, 2001, 26 (2), pp.117-137. ⟨10.1023/A:1014382530086⟩. ⟨hal-03595500⟩



Record views